View Full Version : Crazy Lady!!!!
04-24-2008, 02:56 AM
Is it just me or does everyone have one month of a normal period then the next your a raving crazy lady?? Last month was normal for me, this month I'm like totally aware of me being mean and rude. I'm normally a sarcastic funny person but now I can't take a joke, i get offended by everything and I hate it. The other day at work I was histerical, yesterday totaly B**** and today utterly exausted and aware of me being a b****. iyiyiyi im on birth control but im on an emotional roller coaster!!!! Watch out everyone! LOL
Like last night I was hanging with the guy I'm seeing and he made a complement about how cute I looked and that every guy would hit on me if we were out... normally i'd be like wow ur making me blush. But I took that as, you telling me I look like a slut?? yea i know im a loonatic. Ok so the point of this pm is am i the only one? or is there any kind of meds to help with the mood swings! I'm 21 years old and I have being such a crazy person... not fair to the people around me. LOL any help would be appreciative... promise i wont yell
04-24-2008, 03:48 AM
That is so totally normal! Hormones can definitely put us on a roller coaster! When I was a teenager, I never had PMS, cramps, etc, I actually couldn't understand my friends that had the mood swings, had to miss days from school, etc. I don't think I really understood PMS until I was in my mid 20s. I can remember one day, my husband was looking at cameras. I was so easily irritated that day and I really didn't want to go. The salesman asked me how I was doing and I literally told him that if I would rather pull my skin off than look at cameras right now. My husband quickly took me out of the store. I just kept crying that day and I couldn't find a reason for it. I felt like such a nut. Now that I am on the depo, it is quite nice to not have PMS anymore. I started on it because I seemed to flare more during my ovulation time. I didn't need b/c since hubby had taken care of that years ago, but I was so glad when my gyno agreed to allow me to go on it. It has made all the difference in the world with my pain and my emotions.
I hope you have a better day today.
04-24-2008, 04:01 AM
Hormones can drives us nutty.. It is not your imagination..I would suggest talking to your GYN maybe chaging birthcontrol could help. I know when I was on Ortho -Nova Boy was I one mean witch around that time of month! I did not even want to be around me..lol But when the Dr change me to Levlite I moods became much calmer so I guess it balanced things out. So this might be something that you need. I wish you luck..
04-24-2008, 04:23 AM
Thanks ladies... I just switched my bc to Lo-Ovral bc every other bc I was getting my period every 2 weeks. I don't know if the hormones in the bc are to strong for me (im a small girl) or what but I've been doing ok with the lo-ovral. It's this one ovary that makes me a maniac. If I'm correct every month your ovaries switch in releasing an egg??? So which ever one it is left or right causes me to become this monster... Thank god the guy i'm seeing is patient with me and said not to worry that he's okay with me being off my rocker.... ya that's untill i totally loose it on him! lol I said I should just not see or talk to him for like a week. Geez and I havent even gotten my period yet... should in a few days. Then I'll be a crying baby all next week. LMAO iyiyiyi sometimes i wish i was a guy... dont you??
04-24-2008, 04:33 AM
Yes, they change up. When my left ovary was ovulating, I would swear I could feel it. I wasn't on b/c since my younger son was 2 and went back on the contious when he was 18, so it was just my body's reaction to normal hormones. I didn't even have to warn my hubby, he normally knew it before I did when I was beginning to ovulate. My actual periods were never an issue either, they were my relief.
04-24-2008, 04:43 AM
Yes , yes , yes. I have severe mood issues when I have my period. This is a new thing though for me. I also have been having hot spells where I am so hot and cannot cool off. I am only 33 years old, so I do not think it is menopause. I also get very emotional lately though I do not even notice how moody I am when I am going through it, but believe me, my husband and everyone else around me does. It is worse some months than others. Last month I was ok, this month, I was awful. My bladder is really bad this month also, so that could be adding to it. But yes, I guess it is normal for some women.
04-24-2008, 05:16 AM
Wish there was some sort of Magic pills for moodiness... did anyone see the episode of Everybody Loves Raymond where ray brings home the pills to help with Debra's mood swings? LOL oh man... too funny!
Now... I'm in a happy go lucky mood. Makes no freaking sense.
04-24-2008, 05:52 AM
I know you said that you just switched bc pills again because the other ones were making you get a period every 2 weeks. Have you thought about talking to your gyn about this problem? Have you had this on every pill you've been on or just this one? I saw something in my dr's office about something that caused problems before your period but it was saying it was more severe than PMS. I for the life of me can't remember what it's called. Too bad I didn't pee when I was at the dr's office yesterday because that's where the poster is.
I never had PMS or any of those problems except when I got pregnant. The first trimester of my pregnancy I was the meanest person ever! I don't know how my stepsons didn't kill me and bury me in the backyard for how mean I was to them. I was worried them menopause would be the same way for me but thankfully my dr gave me a great hormone patch and I'm not really having any menopausal symptoms at all.
04-24-2008, 06:20 AM
your probably thinking about yaz.... I've spoken to my gyn about my problems on every bc, that's why she's suggested lo-ovral. she said alot of girls my size have had the same problem with all the bc pills and getting their period every 2 weeks or spotting. lo-ovral is one of the oldest bc and has helped me alot. Yaz is supposed to help with psm and acne i hear but i asked my gyn and she said yaz was similar to the other bc pills i had tried. Some amount of hormones etc...
ohh also has anyone had the gardasil shot??? my gyn suggested to have it done. I'm worried that it will make me flare?
04-24-2008, 06:26 AM
Christine, are you thinking of PMDD, I think that is it anyway.
Here is some brief info on it:
Premenstrual dysphoric disorder or PMDD is a condition associated with severe emotional and physical problems that are linked closely to the menstrual cycle. Symptoms occur regularly in the second half of the cycle and end when menstruation begins or shortly thereafter. PMDD is not just a new name for premenstrual syndrome (PMS), a condition that affects as many as 75% of menstruating women. It is, however, considered to be a very severe form of PMS that affects about 5% of menstruating women. Both PMDD and PMS share symptoms in common that include depression, anxiety, tension, irritability and moodiness. What sets PMDD apart is its severity. Women with PMDD find that it has a very disruptive effect on their lives.
04-24-2008, 06:39 AM
Yes Heather! That's what it is!! It said on the poster that the symptoms were bad enough to effect a woman's life negatively! I don't know if that's what's going on here but that's what I was thinking of.
04-24-2008, 06:42 AM
Great minds think alike christine.lol
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.